# SDR AALA20190205007

- Difficulty date: February 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 22,083 hours, 2,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 2197
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3R EMERGENCY POWER ASSIST SYSTEM  BATTER PACK INOPERABLE. MAINTENANCE REPLACED DOOR 3R EMERGENCY POWER ASSIST SYSTEM BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-12-19.
